# SDR CA080205005

- Difficulty date: January 21, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,361 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 350A57105721
- Condition: Worn
- Location: Throttle Link
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN THROTTLE WAS RETARDED DURING ENGINE START, T4 CONTINUED TO INCREASE. EMERGENCY SHUTOFF PULLED AND ENGINE MOTORED AS T4 REACHED 900C FOR 2 SECONDS.  INVESTIGATION FOUND THE THROTTLE LINK DISCONNECTED BUT THE LOCKING PIN WAS PROPERLY ENGAGED AND IN THE PROPER POSITION. INCIDENT WAS DUPLICATED 2 OUT OF 3 TIME ON TESTING. PARTS INSPECTED AND FOUND, END EQUIPPED AND BALL JOINT BOTH WORN. (TC NR 20080205005)
